# SDR HEEA088402

- Difficulty date: August 2, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N792P
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- Aircraft time: 9,923 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Dampener
- Part number: 7610608000050
- Part serial: A06103065
- Condition: Leaking
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR DAMPENER LEAKING. SHOP REPAIR.
